Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 22, Pages 1383-1395
http://dx.doi.org/10.1155/S0161171203202222

The category of long exact sequences and the homotopy exact sequence of modules

Department of Mathematics and Computer Science, Providence College, Providence 02918, RI, USA

Received 25 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Joanna Su, “The category of long exact sequences and the homotopy exact sequence of modules,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 22, pp. 1383-1395, 2003. https://doi.org/10.1155/S0161171203202222.